Dodgy pill?

Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
My mates boyfriend is at home at the moment after taking a pill or 2 on the weekend and his turned into a kid! At the moment he cannot spell his name, cannot really talk properly and cannot actually think for his self so he needs to be told what to do, when to eat, go to the loo etc. He just looks lost at the mo. My mate said she took him to the doc but he said there wasn't a lot he could do at the moment(?).

Are these lasting effect or will they things start to come back to him? You think it was a dodgy pill or maybe they were ok but he was just unfortunate and had a bad reaction?

Comments

  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    Where the effects of the pill different from normal?
  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    Not a clue, wasn't with him. He was with some mates at the time.
  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    Hmm, a strong hallucination could have triggered some sort of mental breakdown, causing him to act this way.

    I cant really see why it would be a physical trigger for the illness, that kind of impact upon the brain would happen to others who took the same pills.
  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    Not really the same thing but I did do some pills a few months ago that messed me up for a week after. I was a total mess at work and didn't know what I was doing, it felt like I'd given myself brain damage and I couldn't think or talk to people without making no sense.

    What you're saying sounds worse but maybe it's the same kind of thing with stronger effects. After 5 or 6 days I felt normal again.
  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    although im thinking it was xtc?

    Could technically be virtually anything, though I dont see why pure MDMA would do this. It could have been something very variable, BZP perhaps, or AMT, one of the wierder research chemicals.
  • Former MemberFormer Member Posts: 1,876,329 The Mix Honorary Guru
    A straight sedative wouldnt do that, I think it has to be a hallucinogen because I dont think the reason is physical damage to the brain.
Sign In or Register to comment.